Support property of 0-dimensional compact spaces concerning Abelian groups of integer-valued continuous functions

Katsuya Eda

Research output: Contribution to journalArticle

Abstract

Let K be a 0-dimensional compact Hausdorff space. Then, there exists a group homomorphism Φ from C(K, Z), the group of all continuos integer-valued functions, to the group of integers Z such that K is the minimal support of Φ.

Original languageEnglish
Pages (from-to)235-240
Number of pages6
JournalTopology and its Applications
Volume33
Issue number3
DOIs
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Compact Space
Abelian group
Continuous Function
Integer
Compact Hausdorff Space
Homomorphism

Keywords

  • 0-dimensional
  • Abelian group
  • C(X, Z)
  • compact
  • minimal support

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Support property of 0-dimensional compact spaces concerning Abelian groups of integer-valued continuous functions. / Eda, Katsuya.

In: Topology and its Applications, Vol. 33, No. 3, 1989, p. 235-240.

Research output: Contribution to journalArticle

@article{29ca50b821d04882952800750446c7be,
title = "Support property of 0-dimensional compact spaces concerning Abelian groups of integer-valued continuous functions",
abstract = "Let K be a 0-dimensional compact Hausdorff space. Then, there exists a group homomorphism Φ from C(K, Z), the group of all continuos integer-valued functions, to the group of integers Z such that K is the minimal support of Φ.",
keywords = "0-dimensional, Abelian group, C(X, Z), compact, minimal support",
author = "Katsuya Eda",
year = "1989",
doi = "10.1016/0166-8641(89)90104-1",
language = "English",
volume = "33",
pages = "235--240",
journal = "Topology and its Applications",
issn = "0166-8641",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Support property of 0-dimensional compact spaces concerning Abelian groups of integer-valued continuous functions

AU - Eda, Katsuya

PY - 1989

Y1 - 1989

N2 - Let K be a 0-dimensional compact Hausdorff space. Then, there exists a group homomorphism Φ from C(K, Z), the group of all continuos integer-valued functions, to the group of integers Z such that K is the minimal support of Φ.

AB - Let K be a 0-dimensional compact Hausdorff space. Then, there exists a group homomorphism Φ from C(K, Z), the group of all continuos integer-valued functions, to the group of integers Z such that K is the minimal support of Φ.

KW - 0-dimensional

KW - Abelian group

KW - C(X, Z)

KW - compact

KW - minimal support

UR - http://www.scopus.com/inward/record.url?scp=45349111210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45349111210&partnerID=8YFLogxK

U2 - 10.1016/0166-8641(89)90104-1

DO - 10.1016/0166-8641(89)90104-1

M3 - Article

VL - 33

SP - 235

EP - 240

JO - Topology and its Applications

JF - Topology and its Applications

SN - 0166-8641

IS - 3

ER -